# SDR AALA201811059073

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 16,072 hours, 6,236 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Broken
- Location: Door Arming
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THR R3 DOOR DISARMING LEVER WAS BROKEN OFF. THE AIRCRAFT WAS GROUNDED.
